Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikki333

Need Support...Really sad..Need Advice

Recommended Posts

I have been on accutane for almost 3 months, my skin is finally starting to heal will the exception of 1 or 2 pimples here and there. But for the last month I have been so depressed because it looks like my face is starting to scar. I never had sever acne just moderate, why is this happening now that I am on tane. On my left cheek you can see like two pits that look like they will be rolling scars, on my right cheek and some on my left my pores look huge like they ill be getting holes. My question is will my pores shrink after I get off tane. Did this ever happen to anyone on tane? Does it go away? I know the 2 rolling scars probably wont but these holes will they turn into icepicks scars or will they shrink after accutane.

Any advice will be so much appreciated. I am getting so sad I dont even feel like leaving my house anymore.

Thanks,

Share this post


Link to post
Share on other sites

Hi Nikki333. I know how you feel when it comes to all the acne scars caused by Accutane. I have so many new scars but but remember those will fade and when the time comes you'll be able have skin resurfacing. I find whenever I get down from my skin I try to put myself into social situations, talk on the phone or listen to music from my idol Ash! Good luck and I hope things get better. :)

Share this post


Link to post
Share on other sites

I'm not sure if the pores will shrink after since I also used accutane and I have a few scars as well. It might have been from accutane because I don't think I had it before. You shouldn't worry though, the accutane should help your acne and then you might not need to be concerned about it as much when your acne was moderate. I think there are products that shrink pores which you could use a few months after you've finished your accutane when it is completly out of your body.

Share this post


Link to post
Share on other sites

Hi :)

I know how you feel. But to maybe make you feel happy again, I've read that most scars will even themselves out once off Accutane. Remember, your skin is very fragile and think whilst on this drug, so scarring is much more noticeable. You have several options for scar treatments once off this drug such as chemical peels and my favorite, microdermabrasion.

I've had microdermabrasion done several times and it's really made my skin look really beautiful and polished. I had people ask me what I did to my skin to make it look so pretty. Do that several times once you're off this med, and everything will be golden. Cheer up! It's only going to get better for you. :)

Share this post


Link to post
Share on other sites

Hi Nikki

While I was on accutane, my face broke out so bad that I stayed inside almost all the time and I became extremely depressed. After I stopped taking accutane, I had so many scars. I am currently looking for atreatment to reduce the appearance of my scars, but my dermatologist will not do anything until my acne is entirely gone. For now, I just get a lot of facials and put masks on. It seems to help a little bit.

Share this post


Link to post
Share on other sites

Awww dont be sad :D You have to remember while your on accutane that your skin is super super thin! Like paper thin! Thats why you get cut so easily... Well thats why your scars and red marks look worse...

Let me tell you something: I am on accutane and i have noticed rolling scars in areas that i havent broken out in about 4 years now... I didnt even notice them before accutane but i guess they were there. Also my red marks look bright as tomatoes :mad:

What im saying is... dont judge your skin too harshly right now :naughty: When you finish your course you can use a topical which will help thicken up your dermis and build collagen in those problem areas. And even if you dont use anything.. in time everything will look so much bettter...TRUST ME :cool:

Keep your chin up ;)

Share this post


Link to post
Share on other sites

The scars will be the worst while you are on Tane'. Once you get off it the scars you notice will start to fade. Just remember, the scars are actually good. Scars mean you don't have acne there to cover the scars. If you don't pick anything on Tane', most of the scars you see developing with fade away to nothing. cheers

Share this post


Link to post
Share on other sites

Thank you!! You guys are the best. I could not have done this tane without all of your support.

It just makes me so mad because I explain to my derm look whats happening on my left cheek , he is like oh I see what you are talking about. But he doesnt even say oh it looks worse now because of the tane. All he says is we can do chemical peels in 3 months. he gets me aggravated. I just hope that the rolling scars will look better after tane. My skin is doing crazy things. It gets me so upset. I have days when I am happy that aI am clearing then other days when I am so depressed because it looks like I am starting to scar. And exactly what jen said I havent broke out in these places in so long.

Well thanks for listening, if anyone else has any other experience with this please let me know.

Thanks!

Share this post


Link to post
Share on other sites

Hi Nikki333. I know how you feel when it comes to all the acne scars caused by Accutane. I have so many new scars but but remember those will fade and when the time comes you'll be able have skin resurfacing. I find whenever I get down from my skin I try to put myself into social situations, talk on the phone or listen to music from my idol Ash! Good luck and I hope things get better. :)

accutane does NOT cause scarring, the scars are visible all of a sudden because there are no more pimples, as all the breakouts subside you get to see your skin for a change, it also won't do anything for pore size, nothing can change the size of your pores, any product that tells you so is lying! good luck!

Share this post


Link to post
Share on other sites

Hi Nikki333. I know how you feel when it comes to all the acne scars caused by Accutane. I have so many new scars but but remember those will fade and when the time comes you'll be able have skin resurfacing. I find whenever I get down from my skin I try to put myself into social situations, talk on the phone or listen to music from my idol Ash! Good luck and I hope things get better. :)

accutane does NOT cause scarring, the scars are visible all of a sudden because there are no more pimples, as all the breakouts subside you get to see your skin for a change, it also won't do anything for pore size, nothing can change the size of your pores, any product that tells you so is lying! good luck!

That is false because I I started accutane for my back not so much my face, my face has basically been clear for 3 years (few breakouts hee and there but not really in that area) so I know that scarring was not there before. I am not saying accutane caused it but my question was does it make it look worse cause it wasnt there before. And my pores are alot bigger since accutane.

Share this post


Link to post
Share on other sites

I was on Accutane approx 10 years ago and following that my skin was brilliant until last year - BUT I blame that on me coming off the pill (Diannette) to try for a baby. Anyway, I panicked and went straight back on the pill cos my skin was so BAD. A year on, my skin has just started to settle down again, but I am due to start another course of Accutane next week - In the hope that, once the course is finished, my skin will be clear again and I can come off the pill to try for a baby again. I already have scars from before.

I am now wondering after reading all these posts, if I might actually make my skin worse?? Like, I dont want a horrible initial breakout (I dont remember this happening to me 10 years ago), and I dont want my existing scars to get worse, and then get even more new scars!! I am really confused and unsure now!

Can anyone offer advice?

Share this post


Link to post
Share on other sites

Accutane does not cause scars... Acne causes scars. Accutane can push up the acne out of your pores, thus perhaps causing scars (more likely if you pick and pop). Accutane also causes your skin to become paper thin. Thats why you notice the red marks or previous scars are darker or more dense. Your skin is much thicker than it is on this drug, so the collagen would be disguising the rolling scars. But they WERE already there, accutane didnt cause them, you just never noticed them :)

I hope I cleared that up... and dont worry as the tane gets out of your system, your skin will thicken back to the way it was and the scars will be less noticable, and then as time goes by most of them will completely go away ;)

Share this post


Link to post
Share on other sites

nikki,

sounds like you have very mild scarring--go to the scarring forum, they'll orient you there. despite other things you'll read on that side of the board remember that you don't need to recur to expensive dermatological proceedures to treat your scarring.

I learnt that the hard way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×